Table of Contents Author Guidelines Submit a Manuscript
Retracted

This article has been retracted as it was previously published as “Classification of bounded travelling wave solutions of the generalized Zakharov equation,” by H. R. Z. Zangeneh, R. Kazemi and M. Mosaddeghi, in Iranian Journal of Science & Technology.

View the full Retraction here.

References

  1. M. Mosaddeghi, “Bifurcation of travelling wave solutions of the generalized Zakharov equation,” Journal of Applied Mathematics, vol. 2014, Article ID 170946, 11 pages, 2014.
Journal of Applied Mathematics
Volume 2014, Article ID 170946, 11 pages
http://dx.doi.org/10.1155/2014/170946
Research Article

Bifurcation of Travelling Wave Solutions of the Generalized Zakharov Equation

Département de Mathématiques et de Statistique, Université de Montréal, CP 6128, Succursale Centre-Ville, Montréal, QC, Canada H3C 3J7

Received 11 April 2014; Accepted 26 July 2014; Published 24 August 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Masoud Mosaddeghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masoud Mosaddeghi, “Bifurcation of Travelling Wave Solutions of the Generalized Zakharov Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 170946, 11 pages, 2014. https://doi.org/10.1155/2014/170946.